# SDR CALA2025053005130

- Difficulty date: May 27, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 75,360 hours, 28,005 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32129
- Condition: Damaged
- Location: Zone 100
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE AT BS 470 STRINGER 21 LH 3 FT AFT AND 10 INCHES ABOVE ALT STATIC PORT ORIGINALLY ON LP 4973427COMPLIED WITH STEPS 4.A-4.B(2) REMOVED FASTENERS IN REPAIR AREA AND CUT AND REMOVED THE DAMAGED PORTION OF SKIN VERIFIED SKIN AROUND CUT OUR IS AT NOMINAL CONTOUR  REPAIR CUTOUT AND OPEN FASTENER HOLES REQUIRES NDT PER STEP 4.D.1-3   SRM 53-00-01-2R-1 C/W SRM 53-00-01-2R-1 STEP 4D(1),(2) AND (3) IAW NDT PART 6 51-0 0-00 PROC.23, PART 6 53-30-00 PROC.4 PART 6 51-00-00 PROC.16. NO DEFECTS FOUND, ECCEPT ON AFT STRINGER HOLE GETTING FLAW INDICAT IONS. ADD EMP:U380002 ADDITIONAL PICTURES FOR SUBMITAL TO ENGINEERING  DAMAGE CUTOUT IS 1.35 TALL 2.30 LONG 0.5 R CORNERS  IT IS LOCATED AT 460 +9.400- 460+ 11.7 ON STRINGER 21 LH  SPACING ON STRINGER IS 1.PERFORMED HFEC ON FASTENER HOLE AFTER REWORK PER PART 6 51-00-00 PROCEDURE 16. NO LIMITING DEFECTS FOUND. REPAIR FOR DAMAGED AREA @ STA 470 STRINGER 21 IS CLASIFIED PSE REF SRM 51-00-04-0G-0 TABLE 2  AND WILL BE REPAIRED PER SRM 53-00-01-2R-1 THIS WILL BE A MAJOR REPAIR  PER GMM 09-25-05.
